# SDR AALA951686

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632AA
- Make and model: Boeing 757223
- Aircraft serial: 24590
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3511
- Condition: Dented
- Location: Bs 1400-1420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FUSELAGE SKIN HAS SEVERAL DENTS BEYOND SRM LIMITS AT STA 1400 AND STA 1420 FROM S28L TO S27R.  REPAIRED PER MRB 757-603.  TST, 15,867.21 HRS.  CYCLES, 5,989.  (X)
